# SDR UIEA2011121200714

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 110,185 hours, 22,062 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nozzle
- Part number: 9105M90G05
- Part serial: TLS78026
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK, MX FOUND CRACK APPROX 1 INCH IN LENGTH, ON THE OUTER SLEEVE OF THE LONG FIXED CORE EXHAUST NOZZLE ON THE NR 4 ENGINE AT THE 8 O`CLOCK POSITION (REF FIG 1). (DISPOSITION WAS MADE TO REMOVE ANY BURRS AND WELD REPAIR THE CRACK USING EM 78-11-01, REPAIR 011 AND SPM 70-41-00, WELDING AND BRAZING PRACTICES, EXCLUDING THE POST WELD HEAT TREATMENT, ACCOMPLISH DVI OF REPAIR AREA EVERY "2A" AND PERFORM THE PERMANENT REPAIR AT THE NEXT "C" CHECK.)
